# SDR ASAA2021081835813

- Difficulty date: August 18, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 54,125 hours, 15,956 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020201
- Part serial: 1295
- Condition: Inoperative
- Location: Lt Wing Fuel
- Part time: 18,596 hours, 5,346 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUELER ADVISED #2 TANK AUTO SHUTOFF AT 8200 LBS. GROUNDED - YES. ACCOMPLISHED A TANK AND COMPENSATOR UNITS TEST PER B737-800 B737-800 AMM 28-41-21/501. FOUND THE COMPENSATOR, AND TANK UNITS 2, 3, 6, AND 8 TO BE OUT OF CAPACITANCE LIMITS. MIG-2C WITH S/N'S 40-0045119 AND 40-0045120 INITIATED. REMOVED AND REPLACED PROBES F3R, F6R, F8R REF 28-41-21. REQUIRES OPS CHECK. REPLACED PROBES F2R AND F15R REF AMM 28-41-21. ALL PROBES AND COMPENSATOR WITHIN LIMITS FOR #2 TANK REF AMM 28-41-21/501. REVERSED MEL MAINTENANCE PROCEDURES AND RETURNED SHORTING PLUG AND WASHER/NUT BUILD-UP TO FLY-A-WAY KIT. #2 FQIS SYSTEM TEST CHECKS GOOD REF AMM TASK 28-41-00-730-801.
